# SDR ASAA2022020837406

- Difficulty date: February 8, 2022
- Submitted: February 15, 2022
- Operation: Air carrier
- Aircraft: N589AS
- Make and model: Boeing 737890
- Aircraft serial: 35686
- Aircraft time: 51,483 hours, 15,173 cycles
- System (JASC): 2210 · Autopilot System
- Part: Lamp
- Condition: Inoperative
- Location: Flight Deck
- Part time: 43,783 hours, 15,318 cycles
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A/P A CMD BUTTON ON MCD HAS 1 BULB INOP. A/P A FUNCTIONS NORMALLY. GROUNDED - YES. REMOVED AND REPLACED DFCS MODE CONTROL PANEL IAW B737-800 AMM 22-11-34/401. MCP LRU REPLACEMENT TESTS PASSED.
